Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

I'm taking tamiflu and getting nausea and headaches . What

DOCTOR OF THE MONTH - Sep 2017
Sep 2017
User rating for this question
Very Good
Answered by

Pulmonologist
Practicing since : 2008
Answered : 13049 Questions
Question
I'm taking tamiflu and getting nausea and headaches. What can I take to alleviate the nausea and headaches?

Sun, 4 Feb 2018 in Medicines and Side Effects
 
 
Answered by Dr. Kaushal Bhavsar 45 minutes later
Brief Answer:
You should take antacid and anti emetic combination.

Detailed Answer:
Thanks for your question on Healthcare Magic.
I can understand your concern.
Tamiflu is having oseltamivir (anti viral).
This can cause gastritis which in turn causes nausea.
So take combination of antacid (pantoprazole) and anti emetic (domperidone) twice daily on empty stomach.
Headache is mostly due to viral infection. So drink plenty of fluids orally. Take sound sleep of 6-8 hours. Avoid stress and tension, be relax and calm.
Take paracetamol (500mg) twice daily.
Don't worry, you will be alright with all these in 2-3 days.
Hope I have solved your query. I will be happy to help you further. Wish you good health. Thanks.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor